Ka-Sing Lau
Ka-Sing Lau
Professor of Mathematics, The Chinese University of Hong Kong
Verified email at math.cuhk.edu.hk
Title
Cited by
Cited by
Year
Multifractal measures and a weak separation condition
KS Lau, SM Ngai
Advances in mathematics 141 (1), 45-96, 1999
2511999
On two classes of Banach spaces with uniform normal structure
J Gao, KS Lau
Studia Mathematica 99 (1), 41-56, 1991
1601991
Heat kernels on metric measure spaces and an application to semilinear elliptic equations
A Grigor’yan, J Hu, KS Lau
Transactions of the American Mathematical Society 355 (5), 2065-2095, 2003
1502003
On the geometry of spheres in normed linear spaces
J Gao, KS Lau
Journal of the Australian Mathematical Society 48 (1), 101-112, 1990
1501990
Some new classes of Hardy spaces
YZ Chen, KS Lau
Journal of functional analysis 84 (2), 255-278, 1989
1451989
Measure representation and multifractal analysis of complete genomes
ZG Yu, V Anh, KS Lau
Physical Review E 64 (3), 031903, 2001
1402001
Chaos game representation of protein sequences based on the detailed HP model and their multifractal and correlation analyses
ZG Yu, V Anh, KS Lau
Journal of theoretical biology 226 (3), 341-348, 2004
1382004
Multifractal and correlation analyses of protein sequences from complete genomes
ZG Yu, V Anh, KS Lau
Physical Review E 68 (2), 021913, 2003
1132003
Almost Chebyshev subsets in reflexive Banach spaces
KS Lau
Indiana University Mathematics Journal 27 (5), 791-795, 1978
1081978
Functional equations in probability theory
R Balasubrahmanyan, KS Lau
Elsevier, 2014
1012014
Characterization of -Solutions for the Two-Scale Dilation Equations
KS Lau, J Wang
SIAM journal on mathematical analysis 26 (4), 1018-1046, 1995
991995
On the nonlinear diffusion equation of Kolmogorov, Petrovsky, and Piscounov
KS Lau
Journal of differential equations 59 (1), 44-70, 1985
991985
The pressure function for products of non-negative matrices
DJ Feng, KS Lau
arXiv preprint math/0205028, 2002
962002
Ergodic limits on the conformal repellers
DJ Feng, KS Lau, J Wu
Advances in Mathematics 169 (1), 58-91, 2002
922002
Spectral property of the Bernoulli convolutions
TY Hu, KS Lau
Advances in Mathematics 219 (2), 554-567, 2008
902008
Iterated function systems with overlaps and self‐similar measures
KS Lau, SM Ngai, H Rao
Journal of the London Mathematical Society 63 (1), 99-116, 2001
902001
Iterated function system and Ruelle operator
AH Fan, KS Lau
Journal of mathematical analysis and applications 231 (2), 319-344, 1999
891999
Integrated Cauchy functional equation and characterizations of the exponential law
KS Lau, CR Rao
Sankhyā: The Indian Journal of Statistics, Series A, 72-90, 1982
871982
On the connectedness of self-affine tiles
I Kirat, KS Lau
Journal of the London Mathematical Society 62 (1), 291-304, 2000
852000
Fractal dimensions and singularities of the Weierstrass type functions
TY Hu, KS Lau
Transactions of the American Mathematical Society 335 (2), 649-665, 1993
811993
The system can't perform the operation now. Try again later.
Articles 1–20